Alert archive / Colorado / Freeze Warnings in 2012
Freeze Warning 1, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this freeze warning at Oct 3, 2012, 8:26 PM MDT for 14 counties in Colorado. It took effect at Oct 4, 2012, 4:00 AM MDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2012, 8:26 PM MDT (02:26 UTC)
- In effect from
- Oct 4, 2012, 4:00 AM MDT
- Expired
- Oct 4, 2012, 9:00 AM MDT
- In force
- 5 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 18 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 2.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 3930 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
814 WWUS75 KBOU 040226 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 826 PM MDT WED OCT 3 2012 COZ038>046-048-049-041030- /O.NEW.KBOU.FZ.W.0001.121004T1000Z-121004T1500Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT... KIOWA...LARKSPUR...SIMLA...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...CROOK... MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS 826 PM MDT WED OCT 3 2012 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM MDT THURSDAY. * TIMING...TEMPERATURES WILL DROP TO AROUND FREEZING NEAR SUNRISE AND CONTINUE NEAR FREEZING FOR A FEW HOURS AFTER SUNRISE. * IMPACTS...TEMPERATURES LATE TONIGHT INTO EARLY THURSDAY MORNING ARE EXPECTED TO BE COLD ENOUGH TO HARM SENSITIVE VEGETATION. WATER IN EXPOSED PIPES MAY ALSO FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE OUTDOOR VEGETATION. IF POSSIBLE...MOVE PLANTS INDOORS TO PROTECT THEM FROM THE COLD. OTHERWISE COVER THEM WITH NEWSPAPERS OR BLANKETS. && $$
2 follow-up statements
954 WWUS75 KBOU 041014 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 414 AM MDT THU OCT 4 2012 COZ038>046-048-049-041500- /O.CON.KBOU.FZ.W.0001.000000T0000Z-121004T1500Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT... KIOWA...LARKSPUR...SIMLA...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...CROOK... MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS 414 AM MDT THU OCT 4 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * TIMING...TEMPERATURES WILL BE IN THE UPPER 20S TO MID 30S THROUGH THE EARLY MORNING HOURS. MANY LOCATIONS OVER THE EASTERN PLAINS WILL FALL BELOW FREEZING. LOW CLOUDS ALONG THE FRONT MAY KEEP TEMPERATURES JUST ABOVE FREEZING. COLDER TEMPERATURES ARE EXPECTED FRIDAY AND SATURDAY NIGHTS WITH LOWS DROPPING INTO THE 20S. * IMPACTS...TEMPERATURES THROUGH EARLY THURSDAY MORNING WILL BE COLD ENOUGH IN SPOTS TO HARM SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE OUTDOOR VEGETATION. IF POSSIBLE...MOVE PLANTS INDOORS TO PROTECT THEM FROM THE COLD. OTHERWISE COVER THEM WITH NEWSPAPERS OR BLANKETS. && $$
148 WWUS75 KBOU 041459 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 859 AM MDT THU OCT 4 2012 COZ038>046-048-049-041600- /O.EXP.KBOU.FZ.W.0001.000000T0000Z-121004T1500Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT... KIOWA...LARKSPUR...SIMLA...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...CROOK... MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS 859 AM MDT THU OCT 4 2012 ...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING... TEMPERATURES ACROSS THE PLAINS HAVE WARMED INTO THE MIDDLE 30S AND ARE NOT EXPECTED TO DROP DURING THE MORNING. THUS THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE. COLDER TEMPERATURES ARE EXPECTED ACROSS THE PLAINS FRIDAY NIGHT AND AGAIN SATURDAY NIGHT...WITH LOWS POSSIBLY DROPPING INTO THE 20S. $$ LESZCYNSKI
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this freeze warning went out at Oct 3, 3:26 PM MDT, 5 hours earlier.
Area forecast discussion, Oct 3, 3:26 PM MDT, 5 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 326 PM MDT WED OCT 3 2012 .SHORT TERM...APPROACHING COLD FRONT HAS JUST CROSSED THE WYOMING/COLORADO STATE LINE WITH NORTHERLY WINDS GUSTING TO 40 MPH BEHIND IT. TEMPERATURES ARE DROPPING FAST...CHEYENNE DROPPED 17 DEGREES IN AN HOUR. READINGS IN THE POST FRONTAL AIRMASS UP IN NORTHERN WYOMING HAVE TEMPERATURES AROUND 37 TO 45 DEGREES...A SIGN OF COOLER WEATHER HEADING OUR WAY. THAT FRONT SHOULD CONTINUE PUSHING QUICKLY THROUGH THE REST OF THE AFTERNOON AND INTO THE EARLY EVENING HOURS...BRINGING COLDER AIR AND STRONG NORTH WINDS. SOME CUMULUS OVER THE NORTHERN MOUNTAINS AND NORTHERN PLAINS WHICH SHOW SOME OF THE LIFT AHEAD OF THE FRONTAL SYSTEM WILL STILL HAVE A POSSIBILITY TO PRODUCE SOME LIGHT SHOWERS THIS EVENING AS THE FRONT SLIDES SOUTH. UPSLOPE FLOW WILL KEEP THE HIGHEST CHANCE...ALBEIT 15% CHANCE...FOR SHOWERS ALONG THE FOOTHILLS AND PALMER DIVIDE. CAN'T RULE OUT A SMALL SHOWER OVER THE PLAINS EITHER. SUBSIDENCE BEHIND THE SYSTEM WILL MOVE OVERHEAD LATER TONIGHT TO SQUASH ANY REMAINING CHANCE FOR SHOWERS BY MIDNIGHT. TEMPERATURES WILL CONTINUE TO DROP TONIGHT WITH READINGS NEARING FREEZING IN MOST AREAS OVER THE PLAINS. A FEW SPOTS ON THE PALMER DIVIDE MAY REACH AND COOL A COUPLE DEGREES BELOW FREEZING. AREAS OF STRATUS UP IN WYOMING SHOULD STAY UP NORTH OF US...HOWEVER WITH ENOUGH COOLING AND UPSLOPE TONIGHT...STILL HAVE SKIES GOING PARTLY TO MOSTLY CLOUDY WITH STRATUS IN MIND. THURSDAY SHOULD BE PRETTY QUIET WEATHER WISE...JUST A LOT COOLER OVER THE PLAINS. HIGHS ARE EXPECTED TO BE IN THE MID 50S FOR THE PLAINS AND HIGH VALLEYS...IN THE 30S AND 40S FOR THE HIGHER FOOTHILLS AND MOUNTAINS. THE PLAINS WILL BE MUCH TO STABLE FOR ANY SHOWER ACTIVITY...BUT THE SOUTHERN MOUNTAINS AND PARK COUNTY WILL HAVE A SLIGHT CHANCE OF LIGHT SHOWERS. .LONG TERM...THURSDAY AND MOST OF FRIDAY SHOULD BE FINE EARLY AUTUMN DAYS IN THE WAKE OF THIS EVENING'S FRONTAL PASSAGE AS GENERALLY DRY WEST TO NORTHWEST FLOW ALOFT WILL BE OVER THE AREA. MANY LOW ELEVATION MINIMUM TEMPERATURES WILL FLIRT WITH THE FREEZING MARK BUT WILL HOLD OFF ISSUING ANY HIGHLIGHTS FOR THAT PENDING WHAT HAPPENS TONIGHT. MAIN STORY IN THE LONG TERM IS THE WINTER-LIKE PUSH SCHEDULED TO ARRIVE LATE IN THE DAY ON FRIDAY. THIS SYSTEM MEANS BUSINESS WITH THE AIRMASS COLD ENOUGH TO SUPPORT SNOW ACROSS THE CWA BY LATE FRIDAY EVENING THROUGH MIDDAY SATURDAY. RATHER REMARKABLE AGREEMENT AMONGST NEARLY ALL OF THE MODELS THAT COVER THIS PERIOD REGARDING BOTH THE TIMING AND PLACEMENT OF THE QUASIGEOSTROPHICALLY FORCED PRECIPITATION IN THE 00Z-18Z SATURDAY TIME FRAME. THIS SUGGESTS A RATHER HIGH LEVEL OF CONFIDENCE IN THE PROBABILITY OF PRECIPITATION WITH AREAS WEST OF THE CONTINENTAL DIVIDE BEING THE LEAST LIKELY TO SEE ANYTHING. MODEL QPFS DO SHOW QUITE A BIT OF DIVERSITY WITH THE 12Z NAM AND GEM THE HEAVY HITTERS SO STILL SOME UNCERTAINTY AS TO FINAL AMOUNTS. IN ADDITION TO THE SYNOPTIC SCALE LIFT...GOING DOWN THE FORECAST FUNNEL WE WILL HAVE THE JET STREAM OVERHEAD PROVIDING A FAVORABLE ENVIRONMENT FOR MESOSCALE INSTABILITIES INCLUDING CONDITIONAL SYMMETRIC INSTABILITY AND POSSIBLE HEAVIER BANDED PRECIPITATION... UPSLOPE FLOW AGAINST THE EAST SIDE OF THE MOUNTAINS ENHANCING THE LOW LEVEL ASCENT AND GOOD MICROPHYSICAL CONDITIONS FOR ICE CRYSTAL GROWTH. ALL IN ALL IT LOOKS LIKE MUCH OF THE CWA WILL SEE THEIR FIRST MEASURABLE SNOW OVERNIGHT FRIDAY. FREEZING TEMPERATURES WILL AGAIN BE A THREAT FRIDAY NIGHT AND PERHAPS AGAIN SATURDAY NIGHT AS WELL. WARMER AND DRIER CONDITIONS ARE EXPECTED EARLY NEXT WEEK PRIOR TO THE THREAT OF ANOTHER SYSTEM POSSIBLY APPROACHING THE AREA TOWARD MIDWEEK. && .AVIATION...FROPA EXPECTED BETWEEN 23Z AND 01Z FOR THE AREA AIRPORTS WITH NORTHERLY WINDS GUSTING AS HIGH AS 40 KTS FOR A COUPLE HOURS AFTER THE FRONTAL PASSAGE THEN DECREASE. VFR CONDITIONS WILL PREVAIL THROUGH 03Z. THEN MAY SEE SOME LOW CLOUDS BEHIND THE FRONT WITH THE BEST CHANCE BEING AFTER 06Z AND AT KBJC AND KAPA. CEILINGS ARE EXPECTED TO DROP TO THE 2000 TO 4000 FEET RANGE. CEILINGS SHOULD THEN START TO BREAK UP AND CLEAR OUT BY 15Z THURSDAY MORNING. VFR CONDITIONS WITH NORTHEASTERLY WINDS EXPECTED THROUGH THURSDAY AFTERNOON. && .HYDROLOGY... ISOLATED SHOWERS OF RAIN MIXING WITH SNOW LATER THIS EVENING MAY MOVE QUICKLY EAST TO SOUTHEAST OVER THE FOOTHILLS. VERY LITTLE MOISTURE ALONG WITH QUICK MOVEMENT WILL PUT ANY HYDROLOGIC CONCERNS TO NIL. && .BOU WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FOR ZONES 211...213-216...238-245...248-251 THROUGH 6 PM MDT THIS EVENING. && SHORT TERM...KRIEDERMAN LONG TERM....ET AVIATION...KRIEDERMAN
Hazardous weather outlook, Oct 3, 11:20 AM MDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1120 AM MDT WED OCT 3 2012 COZ030>051-041730- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1120 AM MDT WED OCT 3 2012 ...RED FLAG CONDITIONS OVER THE HIGH VALLEYS...FOOTHILLS AND PLAINS FOR LOW HUMIDITY AND STRONG WINDS THIS AFTERNOON. THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT IT WILL BE WARM AND DRY TODAY AHEAD OF AN APPROACHING COLD FRONT. GUSTY WINDS COMBINED WITH THE WARM AND DRY CONDITIONS WILL INCREASE THE FIRE DANGER ACROSS MOST OF THE AREA. THE COLD FRONT WILL RACE SOUTH ACROSS THE STATE LATE THIS AFTERNOON AND EARLY EVENING. THIS FRONT WILL BRING GUSTY NORTHERLY WINDS ALONG WITH MUCH COOLER TEMPERATURES. THERE IS JUST A SLIGHT CHANCE FOR RAIN AND SNOW. IF ANY PRECIPITATION FORMS...IT WILL BE LIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THURSDAY AND MOST OF FRIDAY WILL BE A COOL BUT DRY EARLY AUTUMN DAYS PRIOR TO A TOUCH OF WINTER ARRIVING LATE IN THE DAY FRIDAY AND CONTINUING INTO SATURDAY NIGHT. FREEZING TEMPERATURES ARE PROBABLE FRIDAY NIGHT AND SATURDAY NIGHT THROUGHOUT THE OUTLOOK AREA. THE POSSIBILITY OF ACCUMULATING SNOW ALSO EXISTS ACROSS THE OUTLOOK AREA...MOST LIKELY EAST OF THE CONTINENTAL DIVIDE...FRIDAY NIGHT THROUGH AT LEAST MIDDAY SATURDAY. THE WINTRY WEATHER IS THE RESULT OF AN UPPER LEVEL TROUGH AND COLD SURFACE HIGH PRESSURE SYSTEM MIGRATING SOUTHWARD OUT OF CANADA. WEAK HIGH PRESSURE WILL BRING A WARMUP TO THE AREA SUNDAY AND MONDAY WITH ANOTHER POSSIBLE SHOT OF COLDER AIR ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 4:21 PM MDT | Frost Advisory | BOU | Adams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 10 more | 17 hr |
| Oct 4, 4:21 PM MDT | Freeze Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 10 more | 13 hr |
Nearby
Freeze Warnings in Colorado, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.